# SDR UPS98826335

- Difficulty date: March 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N867UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45967
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Part number: 5649982
- Condition: Corroded
- Location: Bs 55
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C STA 55.00 AT STR 31R, THE SHEAR CLIP IS CORRODED.  REMOVED, FABRICATED AND INSTALLED REPLACEMENT CLIP IAW SRM 53-3-1 FIG 3.
